Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 300, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 17, 2015, 4:20 AM CST for 4 counties in Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 4:20 AM CST (10:20 UTC)
- Expired
- Nov 17, 2015, 5:00 AM CST
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mayes County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 1:48 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
345
WUUS54 KTSA 171020
SVRTSA
OKC097-131-143-145-171100-
/O.NEW.KTSA.SV.W.0300.151117T1020Z-151117T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
420 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTH CENTRAL ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 500 AM CST
* AT 419 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 6 MILES SOUTH OF BIXBY...MOVING NORTHEAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHERN TULSA... BROKEN ARROW...
WAGONER... BIXBY...
JENKS... COWETA...
INOLA... STONEBLUFF...
ONETA... LEONARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9538 3585 9590 3586 9597 3607 9598
3621 9538
TIME...MOT...LOC 1019Z 245DEG 40KT 3604 9593 3585 9592
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
636 WWUS54 KTSA 171037 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 437 AM CST TUE NOV 17 2015 OKC097-131-143-145-171100- /O.CON.KTSA.SV.W.0300.000000T0000Z-151117T1100Z/ MAYES OK-ROGERS OK-WAGONER OK-TULSA OK- 437 AM CST TUE NOV 17 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST FOR SOUTHWESTERN MAYES...SOUTH CENTRAL ROGERS...NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES... AT 436 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF BROKEN ARROW TO 2 MILES NORTHEAST OF STONEBLUFF...MOVING NORTHEAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE. LOCATIONS IN OR NEAR THE PATH INCLUDE... EASTERN TULSA... BROKEN ARROW... WAGONER... COWETA... INOLA... STONEBLUFF... ONETA... LEONARD... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3595 9538 3587 9582 3609 9584 3621 9538 TIME...MOT...LOC 1036Z 246DEG 39KT 3610 9573 3591 9572 HAIL...<.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:37 AM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 17, 2:37 AM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
237 AM CST TUE NOV 17 2015
.DISCUSSION...
Squall line is marching out of central Oklahoma and into
eastern Oklahoma early this morning. Wind gusts as high as
99 mph have been recorded with this squall line this morning.
The threat for wind gusts in the 60 to 80 mph range will persist
for the next several hours as the squall line moves across eastern
Oklahoma through 13z. The storms will likely diminish slightly as
they move into Arkansas and away from the more favorable instability.
The storms are expected to be east of the forecast area by early
afternoon.
Locally heavy rainfall will also be a concern as the squall line
treks across the area with scattered showers and thunderstorms
occurring ahead of the line. Will continue the Flash Flood Watch
as is for now. It will most likely be able to trimmed back and
cancelled early.
Not expecting any precipitation with the upper level low as it
pulls out across Kansas tonight. Therefore, removed the small pops that
were in place.
Quiet weather is forecast for the remainder of the work week with
a cold front moving through the area Friday night into Saturday. Have
a dry forecast for now but need add some pops for this time-frame
if the ECMWF is correct. Chilly temperatures are expected Saturday
with freezing or below freezing readings forecast for the majority
of the area Saturday night/Sunday morning.
High pressure will prevail from Sunday into early next week with
below normal temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 43 64 40 / 90 10 0 0
FSM 68 43 62 41 / 100 10 0 0
MLC 67 44 64 42 / 100 0 0 0
BVO 66 42 61 35 / 80 10 0 0
FYV 69 41 57 37 / 100 10 0 0
BYV 70 42 55 40 / 90 10 0 0
MKO 68 42 63 40 / 100 10 0 0
MIO 69 44 59 36 / 100 10 0 0
F10 68 43 64 41 / 90 0 0 0
HHW 66 43 64 42 / 100 10 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through this afternoon for OKZ049-053-063-
068>076.
AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...12
LONG TERM....10Hazardous weather outlook, Nov 17, 1:38 AM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 138 AM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 138 AM CST TUE NOV 17 2015 ...SEVERE WEATHER AND FLOODING POTENTIAL INCREASING EARLY THIS MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...EARLY THIS MORNING THROUGH TONIGHT. TORNADO. RISK...ELEVATED. AREA...GENERALLY SOUTH OF A LINE FROM SHIDLER...OKMULGEE TO POTEAU. ONSET...AFTER 3 AM. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA... EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...AFTER 3 AM. AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA WILL MOVE INTO PORTIONS OF EASTERN OKLAHOMA AFTER 3 AM. THE LINE OF STORMS IS EXPECTED TO BE NEAR A TULSA TO MCALESTER LINE AROUND 6 AM...PUSHING THROUGH WESTERN ARKANSAS BY AROUND 2 PM THIS AFTERNOON. WIND SHEAR NEAR THE SURFACE WILL ENHANCE THE DAMAGING WIND POTENTIAL WITH THIS LINE...AND ALSO SUPPORT SHORT LIVED TORNADOES. THE MOST LIKELY AREAS FOR SEVERE WEATHER WILL BE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL BE THE HIGHEST. FLASH FLOODING WILL ALSO BE A CONCERN AS THE LINE OF STORMS PASSES...WITH RAINFALL TOTALS OF 2 TO 4 INCHES COMMON FROM THROUGH TUESDAY AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... COOL TEMPERATURES AND MOSTLY DRY CONDITIONS WILL PREVAIL INTO NEXT WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... SEVERE WEATHER WILL BE POSSIBLE THIS MORNING INTO EARLY AFTERNOON. ENSURE THAT YOU ARE PREPARED TO RECEIVE WEATHER WARNINGS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 17, 12:17 AM CST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1217 AM CST TUE NOV 17 2015 ARZ001-002-010-170700- WASHINGTON AR-BENTON AR-CARROLL AR- 1217 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...BENTON AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 100 AM CST... AT 1217 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF SPRINGTOWN...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... SPRINGDALE... ROGERS... BENTONVILLE... SILOAM SPRINGS... BELLA VISTA... LOWELL... PEA RIDGE... GENTRY... TONTITOWN... CAVE SPRINGS... DECATUR... HIGHFILL... GARFIELD... GATEWAY... BEAVER... SPRINGTOWN... HIWASSE... CINCINNATI... MILLER... CENTERTON... LAT...LON 3601 9450 3623 9458 3650 9432 3650 9374 TIME...MOT...LOC 0617Z 217DEG 43KT 3621 9440
Special weather statement, Nov 17, 2:30 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CST TUE NOV 17 2015
OKZ060-065>068-070-071-073-170915-
OKFUSKEE OK-MUSKOGEE OK-PITTSBURG OK-TULSA OK-MCINTOSH OK-WAGONER OK-
CHEROKEE OK-OKMULGEE OK-
230 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
OKMULGEE...MCINTOSH...NORTHWESTERN PITTSBURG...WEST CENTRAL
CHEROKEE...SOUTHERN WAGONER...MUSKOGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 315 AM CST...
AT 229 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF OKTAHA TO 3 MILES NORTHWEST OF
BALD HILL TO 4 MILES NORTHEAST OF HORNTOWN...AND MOVING NORTHEAST AT
45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... MUSKOGEE...
OKMULGEE... WAGONER...
BIXBY... JENKS...
COWETA... HENRYETTA...
FORT GIBSON... CHECOTAH...
HASKELL... MORRIS...
WELEETKA... DEWAR...
OKAY... HULBERT...
PORTER... SCHULTER...
OKTAHA... TAFT...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 225 AND
272.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3600 9591 3595 9505 3537 9543 3535 9571
3502 9596 3505 9608 3506 9607 3509 9606
3512 9603 3512 9601 3515 9601 3515 9598
3529 9598 3529 9628
TIME...MOT...LOC 0829Z 207DEG 38KT 3556 9543 3577 9588 3514 9622Local storm report, Nov 17, 3:47 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
11/17/2015 E63.00 MPH WASHINGTON OK MESONET
&&
RBDSpecial weather statement, Nov 17, 3:58 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CST TUE NOV 17 2015
OKZ054>057-060>062-067-171100-
ROGERS OK-CRAIG OK-NOWATA OK-TULSA OK-WAGONER OK-MAYES OK-
WASHINGTON OK-OSAGE OK-
358 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAYES...ROGERS...
SOUTHEASTERN OSAGE...NOWATA...SOUTHERN WASHINGTON...NORTHWESTERN
WAGONER...TULSA AND WESTERN CRAIG COUNTIES UNTIL 500 AM CST...
AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF SOUTH COFFEYVILLE TO 5 MILES EAST OF
SAND SPRINGS...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
BARTLESVILLE... SAND SPRINGS...
CLAREMORE... NOWATA...
OWASSO... SKIATOOK...
CATOOSA... COLLINSVILLE...
VERDIGRIS... CHELSEA...
INOLA... SPERRY...
OOLOGAH... SOUTH COFFEYVILLE...
RAMONA... OCHELATA...
DELAWARE... FOYIL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 269.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3608 9553 3606 9603 3608 9625 3700 9577
3700 9504
TIME...MOT...LOC 0958Z 265DEG 27KT 3698 9558 3612 9602Special weather statement, Nov 17, 4:15 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CST TUE NOV 17 2015
OKZ060>062-064>067-070-071-171115-
OKFUSKEE OK-ROGERS OK-MUSKOGEE OK-CREEK OK-TULSA OK-MCINTOSH OK-
WAGONER OK-MAYES OK-OKMULGEE OK-
415 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE...SOUTHWESTERN
MAYES...OKMULGEE...SOUTH CENTRAL ROGERS...WESTERN MCINTOSH...
WAGONER...NORTHWESTERN MUSKOGEE...EAST CENTRAL CREEK AND SOUTHEASTERN
TULSA COUNTIES UNTIL 515 AM CST...
AT 414 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 3 MILES SOUTH OF BEGGS TO 3 MILES NORTHWEST
OF WETUMKA...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHERN TULSA... BROKEN ARROW...
OKMULGEE... OKEMAH...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
COWETA... HENRYETTA...
HASKELL... INOLA...
KIEFER... MORRIS...
BEGGS... MOUNDS...
WELEETKA... DEWAR...
PORTER... SCHULTER...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 221 AND 257.
INTERSTATE 44 BETWEEN MILE MARKERS 213 AND 217, AND BETWEEN MILE
MARKERS 219 AND 226.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3566 9616 3608 9608 3620 9536 3575 9548
3520 9577 3520 9598 3529 9598 3529 9635
TIME...MOT...LOC 1014Z 261DEG 27KT 3606 9596 3569 9607 3528 9627The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:31 PM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Nov 16, 9:38 PM CST | Special Weather Statement | TSA | Okmulgee | 52 min |
| Nov 16, 10:05 PM CST | Special Weather Statement | TSA | Haskell | 40 min |
| Nov 17, 1:56 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Nov 17, 2:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Nov 17, 2:30 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 45 min |
| Nov 17, 2:36 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 39 min |
| Nov 17, 3:07 AM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more | 53 min |
| Nov 17, 3:11 AM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 64 min |
| Nov 17, 3:58 AM CST | Special Weather Statement | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 62 min |
| Nov 17, 4:15 AM CST | Special Weather Statement | TSA | Okmulgee, Wagoner | 60 min |
| Nov 17, 4:48 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg, Pushmataha | 57 min |
| Nov 17, 4:49 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 56 min |
| Nov 17, 4:50 AM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 55 min |
| Nov 17, 5:23 AM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Nov 17, 5:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Nov 17, 5:41 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 64 min |
| Nov 17, 5:49 AM CST | Special Weather Statement | TSA | Cherokee, Delaware, Muskogee | 41 min |
| Nov 17, 6:25 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 65 min |
| Nov 17, 6:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 61 min |
| Nov 17, 6:45 AM CST | Special Weather Statement | TSA | Sequoyah | 45 min |
| Nov 17, 7:02 AM CST | Tornado Warning | TSA | Adair | 14 min |
| Nov 17, 7:18 AM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 57 min |
| Nov 17, 1:25 PM CST | River Flood Warning | TSA | Cherokee | 47 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.